Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Heart arrhythmia, GERD. History of high BP, high cholesterol and diabetes. Are these symptoms related?

Hi Doctor XXXXXX, I am 60 years old. I have high blood pressure, high cholesterol and mild diabetes . I have been suffering from heart arrhythmia for the past 12 years. Recently, I have been suffering from more frequent cases of arrhythmia. Also whenever I have an acidic stomach, my arrhythmia comes back and last for the duration of the digestion . I don t take any medication for my acidic stomach. I would like to know if my acidic stomach and heart arrhythmia are related.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

'Acidic stomach and heart arrhythmia' - the two are unlikely to be related.
both may be the result of drugs, anxiety and so on.
They need investigations individually - Holter monitoring, electrolytes for heart beats / endoscopy for acidity / ... and so on
Also, they need different treatments.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor